# SDR C2XA03CL216

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0214318
- Condition: Odor
- Location: Aft Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE A STRONG FUEL ODOR IN THE COCKPIT WAS NOTED WHEN THE APU WAS STARTED.  MAINTENANCE RELEASED THE A/C IAW MEL 49-00-00.  MAINTENANCE REPLACED THE APU ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
